Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Numerical approximation of time domain electromagnetic scattering from a thin wire

Zubik-Kowal, B. and Davies, P.J. (2002) Numerical approximation of time domain electromagnetic scattering from a thin wire. Numerical Algorithms, 30 (1). pp. 25-36. ISSN 1017-1398

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Abstract We present two new stable schemes for computing the current induced on the surface of a thin wire by an incident time-dependent electromagnetic field. The problem involves solving a retarded potential integral equation (RPIE). One algorithm solves the previously studied reduced kernel RPIE problem, and the other solves the more complicated exact kernel RPIE problem (for which there are no previous numerical results). Both algorithms behave stably for arbitrarily chosen values of the mesh size. Test experiments and numerically computed values of the induced current are presented.

Item type: Article
ID code: 2094
Keywords: retarded integral equations, reduced kernel, exact kernel, thin wire, electromagnetic scattering, time domain, Mathematics, Applied Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Unknown Department
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 07 Jan 2007
    Last modified: 04 Sep 2014 11:19
    URI: http://strathprints.strath.ac.uk/id/eprint/2094

    Actions (login required)

    View Item